Introduction: The SGLT-2 inhibitors (SGLT-2i) are a newer anti-diabetic drugs. Their use has tremendously increased due to their favorable profile but they are also the focus of attention because of their side effect of euglycemic diabetic ketoacidosis (euDKA), which is challenging to diagnose because of its rarity and normal or mildly elevated blood glucose levels. SGLT2i decrease blood glucose independently of insulin secretion, by reversibly inhibiting SGLT2 protein which is responsible for reabsorbing glucose from the proximal renal tubule. Beside glycemic control with reduced glycated hemoglobin, they also decrease all-cause mortality, cardiovascular mortality, and hospitalization for heart failure. The major side effect is genitourinary infections, euDKA and volume depletion. EuDKA is characterized by blood glucose <200mg/dl, anion gap metabolic acidosis and positive serum ketones. It can, therefore, present without hyperglycemia and the symptoms of dehydration, making it challenging to identify. DKA is rarely seen in DM-2 and the normal glucose levels can cause misinterpretation of the patient’s condition, causing a delay in treatment. The beta-hydroxybutyrate and arterial pH should be checked in suspected SGLT2i associated euDKA. The mainstay of treatment of euDKA is immediately stopping SGLT2i and traditional DKA treatment protocol. Patient should be educated regarding adequate hydration and adequate calorie intake while using SGLT2i and physician should avoid using SGLT2i in patients with poor oral intake, alcohol dependence or pregnancy. Case Presentation: A 52-year-old male with uncontrolled type 2 diabetes, on Metformin and Sitagliptin, presented to clinic. Canagliflozin (SGLT-2i) was added to his oral hypoglycemic regimen. Six days later he presented with blurred vision, lightheadedness, nausea, vomiting, and abdominal pain. On examination, he had tachycardia and tachypnea. Labs were significant for glucose levels of 131mg/dL, bicarbonate 12meq/l, anion gap 20, creatinine 0.7mg/dl, normal lactic acid. Serum ketones were positive with elevated beta-hydroxybutyrate of 5.9mmol/l. Blood gas analysis showed a pH of 7.14. The patient was admitted to ICU and managed according to the guidelines for DKA. The symptoms resolved within 24 hours, with a reduction of anion gap to 12. Canagliflozin was discontinued indefinitely and the patient was discharged with the diagnosis of SGLT2i-induced euDKA. Conclusion: SGLT2i-induced euDKA can present without the classical laboratory findings of DKA. The patients, with a history of SGLT2i use and, signs and symptoms of DKA, even in the absence of hyperglycemia, should be suspected of euDKA. The complete lab work with blood gas analysis, blood and urine ketones including beta-hydroxybutyrate level must be done to ensure that the diagnosis is not missed and timely interventions are made to manage this serious condition.